Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

High temperatures. On antibiotics. Had an abscess removed from ovary. Concerned

I have an unknown infection for which I have been on antibiotics on and off for a year now. Doctors thought it was down to an ovarian abcess which I had surgically removed in November 2012. However this didn't stop the infection and I was back on cefalexin and metroniadasole within 2 weeks of being discharged. I have also has severe stomach gas during this time which I was told was probably down to medication as I'm taking paracetamol and ibuprofen for pain and to control my high temperatures. The high temps seem to have stopped over the last month but I frequently become hot and sweat suddenly for just a short time about a minute then I return to normal but feel clammy. Any thoughts on this. Thanks.
Asked On : Thu, 28 Mar 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Diabetologist 's  Response

You're have fever and gastric discomfort.
You were diagnosed with ovarian abscess for which you underwent treatment.
Even after that your fever was not settling and now for month month you're on and off with fever.
There is an occult source of infection in your body.
Blood culture and sensitivity with help in identifying the organism and antibiotic sensitivity will help in choosing the right antibiotics.
Answered: Sat, 11 May 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor